Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Dieting.. arms shaky.. why?

Hi, I've been dieting for a couple of weeks.. not really that hard, to be honest. I just drink a lot more water, and don't do the outrageous snacking I used to do (like eating an ENTIRE bag of PF Goldfish in one sitting).. and I've lost 4 lbs.. but my arms the past 2 days feel really weird, like I have incredibly nervous energy in my arms, but can't get rid of it. Walking around doesn't help.. it doesn't seem to just fade away over time.

What is wrong and why am I so jumpy? Its not like I suddenly started drinking way more coffee or anything.. in fact I'm drinking a bit less than normal.

Help!

Answer Question
 
krnrobey803

Asked by krnrobey803 at 3:57 PM on Jul. 24, 2009 in Diet & Fitness

Level 1 (0 Credits)
Answers (5)
  • Could it be low blood sugar? That is the only thing I can think of. Sorry I'm not more help though.
    Petie

    Answer by Petie at 4:30 PM on Jul. 24, 2009

  • maybe try taking vitamins? if my hubby doesn't take his vitamin he gets muscle spasms. or maybe you are going thru caffiene withdraws? are you drinking alot less coffee?
    princessbeth79

    Answer by princessbeth79 at 10:50 PM on Jul. 24, 2009

  • Maybe your going through some kind of "withdrawals". Something that your body was so use to getting and now it isn't. I'm sure if I were to ever stop eating sugar my body would freak out on me. lol Of course, don't take our word on it, do some research and if it continues, definitely see a Dr.
    Anonymous

    Answer by Anonymous at 8:22 AM on Jul. 25, 2009

  • I think I MAY have figured it out.. I don't know yet. I stopped taking Lexapro 2 weeks ago.. I had only been on it about 3 weeks.. didn't really like it, then finally gave up and just stopped. At first nothing happened, but I'm wondering if this shakiness in my arms is some kind of weird Lexapro-withdrawal.
    krnrobey803

    Answer by krnrobey803 at 10:22 AM on Jul. 25, 2009

  • I get like that when I cut the carbs out. I get really shakey and dizzy! lol sometimes I get a headache too. I guess it is withdrawls. thats sad huh? lol
    stickyfingers

    Answer by stickyfingers at 12:43 PM on Jul. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN